ChatterBank0 min ago
Why is it...
No best answer has yet been selected by Sammy22. Once a best answer has been selected, it will be shown here.For more on marking an answer as the "Best Answer", please visit our FAQ.
Please please if you don't know what your talking about don't write b*ll sh*t answers
The person who said it is a possible nutritional deficiency is probably more likely to be write, things you may be asked: 1) Is it painful 2)Do you have ulcers or blisters 3) If so how long do they take to heal, how many do you have at what time 4)What does the shed 'skin' look like? 5) Is your taste altered? 6)When did this begin? 7)Does this occur anywhere else on your body 8) Do you feel tired etc.. If you provide more information I may be able to give you some ideas but the best advice would be to attend your GP or dentist immediately, shedding of 'mouth skin' (oral mucosa) is NOT normal
That was such a rude answer! Nobody has said they "know" what is wrong, people are just sharing their experiences, so dont be so blimming rude. If i have a nutritional deficiency, does that mean i only have it when i use aquafresh whitening toothpaste? At all other times, it just spontaneously goes away?
Surely a range of answers is a good thing, seeing as we are not their with the person? He/she already had the nutritional deficiency advice, but also an alternative. The great thing about advice is that you dont have to take it!
Anyway, for someone who seems to "know" what thy're talking about, you don't seem to know the difference between right and write!
Well, i dont have any pain with it,or any ulcers. it doesnt heal because its not an abrasion of any kind-it only happens when i brush my teeth. the skin is transparent and stringy. my taste has never altered. this 'shedding' has never occured anywhere else on my body (!) and it only happens when i use whitening toothpaste, so i basically think i am allergic to whatever the hell they use in this crap.
It sounds like your oral mucosa (skin) is atrophic (thin, weak, friable) and as I've mentioned good be due to an anaemia. The fact that it only sheds on toothbrushing is probably because the attachment of the tissue has been compromised and the abrasive action of toothbrushing not normally sufficient to cause mucosal stripping is in your case. Whitening toothpastes have a more coarse formulation than normal brands and it is more likely to be the abrasive nature of the paste than an actual allergy, why is rare. If you are allergic you would probably note red gums and chheks and stinging when using the allergen. I would suggest using a less abrasive tooth paste however I feel that in your case examination and further investigation may be required.
Some general advice on whitening toothpastes would be not to use them, they have more associated problems than benefits